# SDR USAASB96189

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND FORWARD OVERWING EMERGENCY LIGHTS AND MISCELLANEOUS CABIN EMERGENCY LIGHTS INOP DURING SYSTEM TEST ON OVERNIGHT CHECK.  MAINTENANCE REPLACED THE BATTERY PACK AT STATION 727G RIGHT SIDE.  OPS CHECK GOOD.  (M)
